ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Catalog Number |
CL3011 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Four list# cl3011, 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger (3 used sample and 1 unused) and one (1) used, 50ml syringe; lot# unknown, one (1) used list# unknown, chemo lock, and one (1) used list, 0.9% sodium chloride injection 100ml iv bag, one (1) new, 5% dextrose injection usp 100ml iv bag.As received, the o-ring on the spiros in 2 out 4 samples was not seated correctly.No additional damage or anomalies were observed.The returned 4 samples were tested as procedure and a leaks from inside the o-ring displaced section in 2 out 4 samples was confirmed.The complaint of leaks can be confirmed.The probable cause of the dislodged o-ring is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The event involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger where the customer reported that the hazardous drug (unspecified) leaked during patient use.The leak was either at the spiros on the secondary tubing or the microclave on the primary tubing.There was apparently 5 similar incidents from this facility, dates unspecified.All incidents involve leaking or occluded/alarming spiros.There was patient involvement, however, harm was not reported as a consequence of the events.